I'm on the combo Kaletra and Truvada for the past 4 years and now have bad Peripheral Neuropathy and a severe symmetrical rash on my arms and legs to go with it. The rash has been treated with steroids, antibiotics, and antihistamines for the last three months and does not go away. It is painful and driving me nuts to boot. Any suggestions? Thank you.
Thanks a lot for the article, it makes me feel a whole lot better knowing, at least, where the PN neuropathy is coming from.
Because my rash is symmetrically placed on my body the ER doc who told me it was coming from the PN, may have just thought that? I dunno. Probably should go to a neurologist.
I've smoked MJ for years, it definitely helps with superficial PN pain, but the deep burning and cramping never goes away. I'll try the capsaisin cream and see how that goes and get back here and let readers know (if their interested).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.